# SDR A6WA201305094962

- Difficulty date: April 30, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 21,839 hours, 21,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE TRANSDUCER BRACKET CRACKED.  REPLACED WITH SERVICEABLE BRACKET P/N 601R75262-157.
